# SDR AALA20001363

- Difficulty date: August 18, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LGIHT AT SEAT 19C INOPERATIVE.  REPAIRED WIRE AT SEAT 19C.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
